# SDR WRNA20050027

- Difficulty date: November 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 51,527 hours, 21,459 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA340141A
- Part serial: 98148H6996
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NOTICE F/O WINDSHIELD HAS A THIN CRACK VISIBLE.  THEN WINDSHIELD ARC'D AND CRACKED COMPLETELY, MULTIPLE CRACKS.  PERFORMED ABNORMAL CHECKLIST.  AIRCRAFT RETURNED TO AIRFIELD.  LANDING NORMAL.  REMOVED AND REPLACED F/O WINDSHIELD PANEL IAW 56-11-11.  SYSTEM TEST PER MM 30-42-00 PG BLOCK 501, OP'S SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
